RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 1, Pages 138–145 (Mi de8542)  

Partial Differential Equations

The Tricomi problem for a generalized model system of equations

T. V. Chekmarev

Nizhny Novgorod State Technical University

Full text: PDF file (737 kB)

English version:
Differential Equations, 1995, 31:1, 124–130

Bibliographic databases:
UDC: 517.956
Received: 03.03.1994

Citation: T. V. Chekmarev, “The Tricomi problem for a generalized model system of equations”, Differ. Uravn., 31:1 (1995), 138–145; Differ. Equ., 31:1 (1995), 124–130

Citation in format AMSBIB
\Bibitem{Che95}
\by T.~V.~Chekmarev
\paper The Tricomi problem for a generalized model system of equations
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 1
\pages 138--145
\mathnet{http://mi.mathnet.ru/de8542}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1369862}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 1
\pages 124--130


Linking options:
  • http://mi.mathnet.ru/eng/de8542
  • http://mi.mathnet.ru/eng/de/v31/i1/p138

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:25
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019